Journal Article

Genetic Epidemiology of Asthma

David L. Duffy

in Epidemiologic Reviews

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 19, issue 1, pages 129-143
Published in print January 1997 | ISSN: 0193-936X
Published online January 1997 | e-ISSN: 1478-6729 | DOI:
Genetic Epidemiology of Asthma

Show Summary Details

Journal Article.  0 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.